Women are mixing monistat with oils to promote hair growth is it really possible?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Minoxidil for my BP and used it for 2 months. As a side effect of it I noticed some facial hair growth. But now my doctor prescribed ...
1 answer • 30 Aug 2009
I am concerned that the facial hair growth will continue and that it may be an indication of a serious medical problem. Can anyone please provide me ...
0 answers • 7 Jul 2011
Monistat 7 - Im using monistat and it's day two I put it on before bed but a lot of gewy clear stuff
... is coming out and sometimes it even comes out during the day. it's really uncomfortable. Is it the monistat or possibly something else? It ...
2 answers • 5 Dec 2013
in the reviews i just read most of the people have written that it decreased their facial hair growth but they mentioned hairfall too.what do we do ...
0 answers • 25 Apr 2014